# SDR ASAA2013010993646

- Difficulty date: January 9, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,610 hours, 7,273 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 3250299010
- Condition: Shorted
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, TURNED ON ENGINE ANTI-ICE, NO BLUE LIGHT INDICATION.  CHECKED CIRCUIT BREAKER PANEL AND CB A-6, ENG 1, ENG WING CONTROL WAS TRIPPED.  R & R NR 2 ENG MW0311 STRUT HARNESS REF AMM TASK 73-21-06-000-802-F00 AND TASK 73-21-06-400-802-F00. PERFORMED GROUND WING THERMAL ANTI-ICE TAI SOLENOID VALVE TEST OPS CK GOOD REF AMM TASK 30-11-12-710-801. PERFORMED AVM SYS OPERATIONALS G RUN.  ACCOMPLISHED GROUND VERIFICATION CK NO FAULTS NOTED. C/B A-6 ENG WING CONTROL STAY IN OPS NORMAL.
